[Abstract] [PDF] [HTML] [Linked
International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 8, Issue 3, January 2014 pp 93-97
Fuzzy Baire Spaces II
G. Thangaraj1, S. Anjalmose2
1Department of Mathematics, Thiruvalluvar University, Vellore- 632115, Tamilnadu, INDIA.
2Research Scholar, Department of Mathematics, Thiruvalluvar University, Vellore- 632115, Tamilnadu, INDIA.
Academic Editor: Dr. Dase R. K.
In this paper we discuss several characterizations of fuzzy Baire spaces and study under what conditions a fuzzy topological space becomes a fuzzy Baire space.